# SDR DALA2023071105611

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 32,018 hours, 4,098 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3326 - ATB - DUE TO BURNING RUBBER SMELL NEAR 4R DOOR. CORRECTIVE ACTION: INSPECTED ALL SURROUNDING ELECTRICAL COMPONENTS IN 4L/R AREA. C/W TSM PROCEDURES FOR MISCELLANEOUS ODOR AND ELECTRICAL ODOR WITH NO TROUBLE FOUND. REPLACED RECIRC FILTERS. (4662857)
